Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

spotting and nausea on yaz birth control

So this is my second month on birth control Yaz and 2 weeks or so before my period to start. I have been nauseated today, and have thrown up.. and I went to the bathroom and there was spotting of blood when I wiped. I take my pill everyday at the same time and recently about 1 1/2 weeks ago took a preg test at the doctors, I had cramps way after my period so i got checked out, made me do a preg test and was negative, turns out I had UTI and took antibiotics and finished them and felt better since, now all the sudden this..is it normal to have spotting and nausea on bc?

 
djanowski775

Asked by djanowski775 at 5:40 PM on Apr. 23, 2009 in Health

Level 9 (302 Credits)
This question is closed.
Answers (3)
  • Yaz made me very sick while I was taking it. I was sick to my stomach and/or had a headache every single day for a year and half. Finally my mom suggested that I stop taking it and see if I felt better. Sure enough I was as good as new! Its possible your body is not tolerating the hormones well and it is messing with your cycle and making you sick...this could go away once your body adjusts or it could continue and you might have to switch to a different brand. You could be pregnant if you had sex while taking BC and antibiotics. Like the first poster said...wait and take a test around the time of your expected period if you think you might be pregnant. Other than that I would just wait it out and see if your symptoms continue. If they do you might want to think about switching to a different kind of BC.
    Ash9724

    Answer by Ash9724 at 5:55 PM on Apr. 23, 2009

  • Antibiotics decrease the effectiveness of birth control. If you had sex around the time you were taking the antibiotics then there's a chance you could have gotten pregnant. The pharmacist should have told you that when you picked up your antibiotics.

    Or it may just be your body still adjusting to the new birth control.

    Either way, when you are due for a period you need to test. The spotting could have been implantation bleeding. And it could be your body adjusting. It's not uncommon to spot the first couple of months on the pill. As for the nausea...it would be too soon for that to be a pregnancy symptom. It could be from the pill.

    boizmom

    Answer by boizmom at 5:50 PM on Apr. 23, 2009

  • --original poster--
    well i got samples from my doctor since i have no insurance to pay for scripts and she is the same doc who prescribed birth control..and she didnt say anything.
    djanowski775

    Answer by djanowski775 at 5:53 PM on Apr. 23, 2009